# SDR DHL200080232C

- Difficulty date: November 28, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CK; AFT CARGO COMPARTMENT FLOOR SUPPORT CRACKED 1 INCH, 1440 BETWEEN LONGERON 34 TO 36 RT. PERFORMED STOP DRILL IAW SRM 53-2-3, FIG 5, FABRICATED AND INSTALLED DOUBLER IAW SRM 53-2-3, FIG 5. REF: N/R 2018.
